# SDR 1592S

- Difficulty date: March 5, 2003
- Submitted: March 5, 2003
- Operation: General aviation
- Aircraft: N454EA
- Make and model: Cessna 441
- Aircraft serial: 4410054
- Aircraft time: 7,375 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 2, 3 & D INSPECTION, IT WAS VISUALLY DISCOVERED UPPER & LOWER RIB CAP STRUCTURE WAS MISSING AT LT WS 128.80 AS WELL AS STRINGER SPLICES WERE NOT ATTACHED TO THE WING SKIN BETWEEN LT WS 120.0 & 148.30 & THE SKIN SPLICE USED WAS THE WRONG MATERIAL THICKNESS.
